Theory of Fractional Differential Equations in a Banach Space

Authors

  • V. Lakshmikantham
  • J. Vasundhara Devi

Keywords:

Fractional differential equations in a Banach Space, basic existence theory, flow invariance

Abstract

In this paper, the basic theory of fractional differential equations in a Banach Space is discussed including flow invariance and theory of inequalities in cones.

Author Biographies

V. Lakshmikantham

J. Vasundhara Devi

Downloads

How to Cite

Lakshmikantham, V., & Devi, J. V. (2007). Theory of Fractional Differential Equations in a Banach Space. European Journal of Pure and Applied Mathematics, 1(1), 38–45. Retrieved from https://ejpam.com/index.php/ejpam/article/view/84